Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Swelling on the neck, pain on neck, right side of head and forehead. Prescribed inflammation medicine, B12 capsule. Right?

Hello sir, I have swelling on neck, in between neck and shoulder on right hand side. It is causing sharp pain in neck, shouler and whole right had side of my head and forehead . it causes shooting pain in my head on right hand side in the front which is intolerable. doctor had given medicine for inflamation and suggest B12 vitamin capsule. Pease suggest if it is right treatment? because pain is increasing day by day
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it can be sinusitis or cervical spondylosis
get xray pns water view and xray cervical spine lateral view
accordingly can consult the ent or ortho doctor depending on results
at present can akeantiinflamatory tabs and local muscle relaxtant ointment on area
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor